# SDR 9615109302

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48055
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND SEVERAL TAIL INTERIOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY POWER SUPPLY PACK AT B5-28, OPERATIONAL CHECK OK.
